Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 354, Number 8

All articles in this issue are freely accessible.

Sasakian-Einstein structures on $9#(S^{2}×S^{3})$
Charles P. Boyer, Krzysztof Galicki and Michael Nakamaye.
Trans. Amer. Math. Soc. 354 (2002), 2983-2996
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897386
The Bergman metric on a Stein manifold with a bounded plurisubharmonic function
Bo-Yong Chen and Jin-Hao Zhang.
Trans. Amer. Math. Soc. 354 (2002), 2997-3009
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897387
Irreducibility, Brill-Noether loci, and Vojta’s inequality
Thomas J. Tucker and with an Appendix by Olivier Debarre.
Trans. Amer. Math. Soc. 354 (2002), 3011-3029
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897388
Birational automorphisms of quartic Hessian surfaces
Igor Dolgachev and JongHae Keum.
Trans. Amer. Math. Soc. 354 (2002), 3031-3057
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897389
Light structures in infinite planar graphs without the strong isoperimetric property
Bojan Mohar.
Trans. Amer. Math. Soc. 354 (2002), 3059-3074
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897390
Algebraic structure in the loop space homology Bockstein spectral sequence
Jonathan A. Scott.
Trans. Amer. Math. Soc. 354 (2002), 3075-3084
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897391
On certain co–H spaces related to Moore spaces
Manfred Stelzer.
Trans. Amer. Math. Soc. 354 (2002), 3085-3093
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897392
Solutions of fully nonlinear elliptic equations with patches of zero gradient: Existence, regularity and convexity of level curves
L. Caffarelli and J. Salazar.
Trans. Amer. Math. Soc. 354 (2002), 3095-3115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897393
Semilinear Neumann boundary value problems on a rectangle
Junping Shi.
Trans. Amer. Math. Soc. 354 (2002), 3117-3154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897394
Formation and propagation of singularities for $2×2$ quasilinear hyperbolic systems
De-xing Kong.
Trans. Amer. Math. Soc. 354 (2002), 3155-3179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897395
Compactness of the solution operator for a linear evolution equation with distributed measures
Ioan I. Vrabie.
Trans. Amer. Math. Soc. 354 (2002), 3181-3205
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897396
Ljusternik-Schnirelman theory in partially ordered Hilbert spaces
Shujie Li and Zhi-Qiang Wang.
Trans. Amer. Math. Soc. 354 (2002), 3207-3227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897397
Transfer functions of regular linear systems Part II: The system operator and the Lax–Phillips semigroup
Olof Staffans and George Weiss.
Trans. Amer. Math. Soc. 354 (2002), 3229-3262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897398
On the centered Hardy-Littlewood maximal operator
Antonios D. Melas.
Trans. Amer. Math. Soc. 354 (2002), 3263-3273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897399
On a class of jointly hyponormal Toeplitz operators
Caixing Gu.
Trans. Amer. Math. Soc. 354 (2002), 3275-3298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897400
Complex crowns of Riemannian symmetric spaces and non-compactly causal symmetric spaces
Simon Gindikin and Bernhard Krötz.
Trans. Amer. Math. Soc. 354 (2002), 3299-3327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897401
Solvable groups with polynomial Dehn functions
G. N. Arzhantseva and D. V. Osin.
Trans. Amer. Math. Soc. 354 (2002), 3329-3348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897402
Hopf modules and the double of a quasi-Hopf algebra
Peter Schauenburg.
Trans. Amer. Math. Soc. 354 (2002), 3349-3378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897403
Invariant ideals and polynomial forms
D. S. Passman.
Trans. Amer. Math. Soc. 354 (2002), 3379-3408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897404